Standard

Deconvolution with arbitrarily smooth kernels. / Cator, EA.

In: Statistics & Probability Letters, Vol. 54, 2001, p. 205-214.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Cator, EA 2001, 'Deconvolution with arbitrarily smooth kernels', Statistics & Probability Letters, vol. 54, pp. 205-214.

APA

Cator, EA. (2001). Deconvolution with arbitrarily smooth kernels. Statistics & Probability Letters, 54, 205-214.

Vancouver

Cator EA. Deconvolution with arbitrarily smooth kernels. Statistics & Probability Letters. 2001;54:205-214.

Author

Cator, EA. / Deconvolution with arbitrarily smooth kernels. In: Statistics & Probability Letters. 2001 ; Vol. 54. pp. 205-214.

BibTeX

@article{cf838d51d51a4fab96f9905ac46c97a5,
title = "Deconvolution with arbitrarily smooth kernels",
keywords = "ZX Int.klas.verslagjaar < 2002",
author = "EA Cator",
year = "2001",
language = "Undefined/Unknown",
volume = "54",
pages = "205--214",
journal = "Statistics & Probability Letters",
issn = "0167-7152",
publisher = "Elsevier",

}

RIS

TY - JOUR

T1 - Deconvolution with arbitrarily smooth kernels

AU - Cator, EA

PY - 2001

Y1 - 2001

KW - ZX Int.klas.verslagjaar < 2002

M3 - Article

VL - 54

SP - 205

EP - 214

JO - Statistics & Probability Letters

JF - Statistics & Probability Letters

SN - 0167-7152

ER -

ID: 3475844